# SDR DXTA2012031204916

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N222QS
- Make and model: Amd FALCON2000
- Aircraft serial: 122
- Aircraft time: 9,487 hours, 5,976 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING AND APPLYING NORMAL BRAKES, ACFT PULLED SHARPLY TO THE RT.  NEEDED LT STEERING TO TRACK CENTER OF RUNWAY.  PERFORMED A GENERAL VISUAL INSPECTION OF ALL FOUR BRAKES WITH NO FINDINGS.  NO MESSAGES NOTED ON EIED. NO MINELLO'S FLAGGED. BLED ALL FOUR BRAKES ON NORMAL BRAKING SIDE.  WORK ACCOMPLISHED IAW MM 32-40-00-870-801.  TAXIED ACFT WITH NO DEFECTS NOTED.  NO FAULT CODES OR MINELCOS TRIPPED.  NO FURTHER ACTIONS REQUIRED AT THIS TIME.
